RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 4, Pages 795–799 (Mi dan44751)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

The axiom of holomorphic planes in generalized Hermitian geometry

V. F. Kirichenko

Moscow Power Engineering Institute

Full text: PDF file (810 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.7
Presented: A. V. Pogorelov
Received: 05.05.1981

Citation: V. F. Kirichenko, “The axiom of holomorphic planes in generalized Hermitian geometry”, Dokl. Akad. Nauk SSSR, 260:4 (1981), 795–799

Citation in format AMSBIB
\Bibitem{Kir81}
\by V.~F.~Kirichenko
\paper The axiom of holomorphic planes in generalized Hermitian geometry
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 4
\pages 795--799
\mathnet{http://mi.mathnet.ru/dan44751}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0631802}
\zmath{https://zbmath.org/?q=an:0492.53042}


Linking options:
  • http://mi.mathnet.ru/eng/dan44751
  • http://mi.mathnet.ru/eng/dan/v260/i4/p795

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Kirichenko, “The geometry of $T$-recurrent manifolds”, Russian Math. Surveys, 38:1 (1983), 196–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. F. Kirichenko, “The axiom of $\Phi$-holomorphic planes in contact metric geometry”, Math. USSR-Izv., 25:1 (1985), 51–73  mathnet  crossref  mathscinet  zmath
    3. A. M. Al'-Otman, V. F. Kirichenko, “On the geometry of the Bochner tensor of nearly Kähler manifolds”, Russian Math. Surveys, 48:5 (1993), 155–156  mathnet  crossref  mathscinet  zmath  adsnasa
  • Number of views:
    This page:3
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019